PROMOTING ACCESS TO AFRICAN RESEARCH

Journal of the Nigerian Association of Mathematical Physics

Log in or Register to get access to full text downloads.

Remember me or Register



DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Hamilton-Jacobi-Bellman equations for quantum control

MO Ogundiran, PO Olanrewaju

Abstract




The aim of this work is to study Hamilton-Jacobi-Bellman equation for quantum control driven by quantum noises. These noises are annhihilation, creation and gauge processes. We shall consider the solutions of Hamilton-Jacobi-Bellman equation via the Hamiltonian system measurable in time.

JONAMP Vol. 11 2007: pp. 525-528



http://dx.doi.org/10.4314/jonamp.v11i1.40254
AJOL African Journals Online